MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Insufficient Information (4580)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): 150-07-17 - modular straight stem 13mm x 200mm 1486245, 150-25-01 - modular small meta 25mm 1556745, 122-65-40 - 6.5mm acetabular bone screw 40mm 1654171, 122-65-25 - 6.5mm acetabular bone screw 25mm 1654281, 158-02-01 - 12/14 lpb m-series neck hi offset +0 1827043, 180-01-58 - nv crown cup clstr hole 58mm group 3 1832781, 148-36-00 - 12/14 zirconia head 36mm rep by 170-36-00 1860242.
 
Event or Problem Description
Email to complaints usa.Hip revision.Patient id: (b)(6).It was reported that this patient's hip will be revised.At this time plan is for head and liner exchange with poly wear.Acetabular cyst present, no further information at this time.Hi dr.(b)(6), i hope you are well.I am reaching out regarding an upcoming hip revision with exactech implants scheduled on oct 22.I am your rep for the case.Can you please provide me patient name and dob so i can acquire implant.Good morning, patient in question is (b)(6), (b)(6)1963.At this time plan is for head and liner exchange with poly wear.Acetabular cyst present so chance we have to revise acetabular component and will plan on removing acetabular screws at the very least.Appreciate your assistance with this case.Sincerely, (b)(6).130-36-53 nv gxl linr, ntrl, 36mm id, group 3 cups 1814297.Udi number (b)(4).510(k) number k070479.Product code jdi, lph, lwj, lzo, meh.Recall number z-1729-2022.Concomitants: 150-07-17 - modular straight stem 13mm x 200mm 1486245, 150-25-01 - modular small meta 25mm 1556745, 122-65-40 - 6.5mm acetabular bone screw 40mm 1654171, 122-65-25 - 6.5mm acetabular bone screw 25mm 1654281, 158-02-01 - 12/14 lpb m-series neck hi offset +0 1827043, 180-01-58 - nv crown cup clstr hole 58mm group 3 1832781, 148-36-00 - 12/14 zirconia head 36mm rep by 170-36-00 1860242.No further information at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d4, d6b, g4, h6.Mdr section codes updated/corrected: b, c, d, e, f, g.The reported prosthesis wear could be confirmed from the provided radiograph.The most likely underlying cause for the revision reported is a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) and being implanted for more than 10 years.However, the potential root cause cannot be confirmed from the reported information and the devices were not available for evaluation if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LINR, NTRL, 36MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key20553359
Report Number1038671-2024-04156
Device Sequence Number8979879
Product Code JDI
UDI-Device Identifier10885862022233
UDI-Public10885862022233
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2014
Device Catalogue Number130-36-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexUnknown